# SDR SWAA041042

- Difficulty date: April 11, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 60,517 hours, 28,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9442
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO FORWARD F/A'S SEAT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PER MM.
